Fixed Point Theory and Applications
Volume 2005 (2005), Issue 1, Pages 79-86

Invariant approximations, generalized I-contractions, and R-subweakly commuting maps

Naseer Shahzad

Department of Mathematics, King Abdul Aziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 11 May 2004; Revised 23 August 2004

Copyright © 2005 Naseer Shahzad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We present common fixed point theory for generalized contractive R-subweakly commuting maps and obtain some results on invariant approximation.